# SDR ASAA2020081833040

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,598 hours, 13,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2, R2, & AFT ATTENDANT AREA LIGHTS INOPERABLE.  GROUNDED - YES.  REMOVED AND REPLACED L2, R2, & AFT EMERGENCY POWER SUPPLY UNITS S/N 30849 & 38909 IAW B737-800 AMM 33-51-06.  OPS TEST GOOD, IAW B737-800 AMM 33-51-06-960-806.
